| Model Number |
A219 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
09/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient had an inappropriate shock due to the oversensing of noise via reduced intrinsic amplitudes.The patent was in a recliner holding his grandchild at the time of the shock.The patient has lost about forty pounds in the past year.The sensing vector was programmed to the alternate vector.Technical services discussed some programming options.The clinic has now reprogrammed the sensing vector to the primary vector.There were no additional adverse patient effects.The system remains implanted.